# SDR FDEA201306181328

- Difficulty date: June 18, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,827 hours, 13,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA71151
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1721, LONGERON 12R, FOUND DENTED.  REPAIR CARRIED OUT IAW SRM 53-00 07 FIGURE 201 REPAIR 2 REVISION 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION   116.
